# SDR UPS99228559

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Foreflap
- Part number: 6521631143
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LEFT WING O/B FOREFLAP HAS .25 X 3.5 AREA OF DELAMINATION.  TAP TESTED, FOUND ADDITIONAL DELAMINATION.  FOUND CORRSION ON SPAR.  REPLACED O/B FOREFLAP.
